Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Used trimovate for itching in vagina. Is there any alternate solution?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
hi i have a embarrassing itch and have in the past used trimovate off my doctor it has now come back but struggling to see my doctor is there anything i could use that is like trimovate
Posted Mon, 20 Aug 2012 in Vaginal and Uterus Health
Answered by Dr. Sree Gouri SR 10 minutes later

Thanks for the query.

-better to take medicines after getting examined by the doctor and confirming the cause,
and also you once rule out abnormal pap smear and vaginal infections which can sometimes lead to and present as labial itch.

you can follow things like,

-try to avoid chemical irritants like fabric softeners, detergents, sprays, douches, contraceptive foams, perfumed toilet papers etc,
-bath with XXXXXXX warm water, plain unscented soap, try to avoid bubble bath,
-change wet clothing like bathing suits as early as possible, keep genital area clean and dry.
-When washing after urination or bowel movement wash from front to back,
-Check for blood sugar as diabetes can lead to repeated infections, itching etc
-In case of over weight loss of weight will help to some extent in decreasing itching,
-Prefer cotton panties,
-stress may lead to increase vaginal itching try follow stress relieving methods.

With these general measures your problem may decrease possibly,
avoid scratching as that will lead to burning sensation, infection etc which will further lead to itching, try to break this vicious cycle.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor